首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:On the Three-Parameter Weibull Distribution Shape Parameter Estimation
  • 本地全文:下载
  • 作者:Mahdi Teimouri ; Arjun K. Gupta
  • 期刊名称:Journal of Data Science
  • 印刷版ISSN:1680-743X
  • 电子版ISSN:1683-8602
  • 出版年度:2013
  • 卷号:11
  • 期号:3
  • 页码:403-414
  • 出版社:Tingmao Publish Company
  • 摘要:The Weibull distribution has received much interest in reliabilitytheory. The well-known maximum likelihood estimators (MLE) of this fam-ily are not available in closed form expression. In this work, we propose aconsistent and closed form estimator for shape parameter of three-parameterWeibull distribution. Apart from high degree of performance, the derivedestimator is location and scale-invariant.
  • 关键词:Coecient of variation; maximum likelihood estimate; Weibull;distribution.
国家哲学社会科学文献中心版权所有